AMENABILITY PROPERTIES OF TσA,σB
(2020) In Honam Mathematical Journal 42(1). p.37-48- Abstract
- We first define a new multiplication on triangular Banach algebras. Then study amenability, weak amenability, biflatness and biprojectivity of these algebras.
Please use this url to cite or link to this publication:
https://lup.lub.lu.se/record/d4d1cf24-3d65-452f-926f-0aba3ab965f2
- author
- Behnamian, Sara LU and Mahmoodi, Amin
- publishing date
- 2020-03-01
- type
- Contribution to journal
- publication status
- published
- subject
- keywords
- Triangular Banach algebras, amenability
- in
- Honam Mathematical Journal
- volume
- 42
- issue
- 1
- pages
- 37 - 48
- ISSN
- 1225-293X
- DOI
- 10.5831/HMJ.2020.42.1.37
- language
- English
- LU publication?
- no
- id
- d4d1cf24-3d65-452f-926f-0aba3ab965f2
- date added to LUP
- 2023-05-04 15:54:04
- date last changed
- 2025-04-04 14:10:11
@article{d4d1cf24-3d65-452f-926f-0aba3ab965f2,
abstract = {{We first define a new multiplication on triangular Banach algebras. Then study amenability, weak amenability, biflatness and biprojectivity of these algebras.}},
author = {{Behnamian, Sara and Mahmoodi, Amin}},
issn = {{1225-293X}},
keywords = {{Triangular Banach algebras; amenability}},
language = {{eng}},
month = {{03}},
number = {{1}},
pages = {{37--48}},
series = {{Honam Mathematical Journal}},
title = {{AMENABILITY PROPERTIES OF TσA,σB}},
url = {{http://dx.doi.org/10.5831/HMJ.2020.42.1.37}},
doi = {{10.5831/HMJ.2020.42.1.37}},
volume = {{42}},
year = {{2020}},
}